# SDR IPXA2023042993041

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 36,527 hours, 24,767 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: 183N230277
- Part serial: NA
- Condition: Punctured
- Location: L/H Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4*MAJOR REPAIR* REFERENCE DEFERRAL # D 93162 LEFT ELEVATOR UPPER SKIN PUNCTURE.  PERMANENT REPAIRREPAIRED PANEL IAW B757 51-70-04-OG PARA 5C.
